New proofs of linear recurrence identities for terms of the Horadam sequence.
AffiliationUniversity of Derby
MetadataShow full item record
AbstractWe state, and prove using matrices, two (related) linear recurrence identities for termsofthesocalledHoradamsequence;eachresultexpressesthegeneraltermofthesequence as a linear combination of terms with particular initial values. First offered by A.F. Horadam himself in the 1960s, our approach to their formulation is quite different and, we believe, new.
CitationLarcombe, P.J., and Fennessey, E.J. (2019) ‘New proofs of linear recurrence identities for terms of the Horadam sequence’, Palestine Journal of Mathematics, 8(1), pp. 132-137.
PublisherPalestine Polytechnic University
JournalPalestine Journal of Mathematics
The following license files are associated with this item:
- Creative Commons
Except where otherwise noted, this item's license is described as http://creativecommons.org/licenses/by/4.0/